MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV44US
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards was notified of a transcatheter tricuspid valve replacement (ttvr) using the evoque system.During the procedure, maneuvers were performed to release what appeared to be the anterior leaflet, later suspected to be a chordae.After valve release, the device canted anteriorly, causing minor paravalvular leak without central leak.A valve-in-valve procedure was performed using a sapien tavr, with the evoque valve held in place by a snare during deployment.The valve drop was unexpected and may have resulted from incomplete anterior leaflet capture, possibly involving a chordae.The patient remained stable and was preparing for discharge.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, and h11.Per internal imaging review, the perceived root cause of the valve being deployed too ventricular is procedural: lack of septal leaflet capture, sub-optimal depth at ventricular expansion, and interaction with subvalvular anatomy.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.Labelling review.The complaint for valve deployed too ventricular was confirmed with objective evidence based on imaging and procedural notes provided by the edwards field team.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Valve settling events such as valve deployed too ventricular and valve deployed too atrial may be caused by a variety of factors such as minor subvalvular interaction that causes a drop immediately upon deployment.Additionally, these events may be caused by other procedural factors such as the inability to capture the leaflets or volume management.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions are required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23857373
Report Number2015691-2025-10392
Device Sequence Number5030250
Product Code NPW
UDI-Device Identifier00690103217445
UDI-Public(01)00690103217445(17)261201(11)241201
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV44US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/19/2025
02/09/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/08/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale